| Model Number |
SIG60AXT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: a2, a4, b2, b5, g3, h1, h6 (removed f11) new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, after firing, there was an excess bleeding on the staple line from the two reloads.Excessive clipping was done to resolve the issue.There was a four grams drop in hemoglobin and 800 to 1000 cc of blood loss.
Additional Manufacturer Narrative
D10 concomitant products: egia60amt egia60amt egia 60 artic med thick sulu - (lot # p5l0904).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, after firing, there was an excess bleeding on the staple line from the two reloads.Excessive clipping was done to resolve the issue.